MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2110
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One suspect pump was returned for evaluation.Upon reviewing the event history log (ehl), the reported error code was noted, thereby confirming the event.Visual and functional tests were performed on the returned device.The probable cause of the reported problem is user error.
 
Event or Problem Description
It was found during investigation that the reported cassette attachment error was confirmed through logs.There was no patient involvement, and no harm.

Brand Name
CADD-SOLIS AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25111752
Report Number3012307300-2026-04665
Device Sequence Number9326912
Product Code FRN
UDI-Device Identifier15019517101034
UDI-Public(01)15019517101034(11)190119
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0401-78
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown